# SDR USAASB03178

- Difficulty date: October 12, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 30043229
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EXTERIOR EMERGENCY LIGHT, JUST AFT OF AFT ENTRY DOOR, INOPERATIVE.  MAINTENANCE CLEANED CORROSION FROM THE LIGHT ASSEMBLY SOCKET AND RELAMPED, P/N 1618.  OPERATIONAL CHECK GOOD.  (M)
